# SDR WTAA970210

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: AIR873601
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - ON APPROACH TO SFO, CREW REPORTED MAIN LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED.  CREW CYCLED GEAR.  POSITION INDICATION REMAINED UNCHANGED.  CREW ATTEMPTED QRH EMERGENCY GEAR EXTENSION.  CREW UNABLE TO ACCOMP EMERG GEAR EXTENSION DUE TO REPORTED STUCK EMERG SELECTOR VLV.  FOLLOWING ATTEMPT TO ACCOMP EMERG GEAR EXT, CREW VISUALLY VERIFIED GEAR EXTENSION FROM CABIN.  CONFIRMED BY REPLACEMENT OF IND LAMP BULBS.  A/C LANDED WITHOUT INCIDENT.  UNABLE TO DUPLICATE REPORTED EMERGENCY SELECTOR VLV PROBLEM.  FERRIED A/C TO FAT.  REPLACED SELECTOR VALVE AS PRECAUTION.  A/C RETURNED TO SERVICE.  SUBSEQUENT TEAR DOWN OF SELECTOR VALVE REVEALED NO DISCREPANCIES WITH UNIT.  (M)
